MathSciNet Relay Station
MathSciNet bibliographic data
MR1446134 13F25 (13A15 13A35 13N99)
Keigher, William F. On the ring of Hurwitz series. Comm. Algebra 25 (1997), no. 6, 1845–1859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement